# SDR C2XA97CL009

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 6224565001
- Condition: Failed
- Location: Cockpit
- Part time: 2,829 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3239 - CREW REPORTED THAT THE FIRST OFFICERS ELECTRONIC ATTITUDE DIRECTOR INDICATOR FAILED IN FLIGHT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE NR 2 VERTICAL GYRO, ALL OPERATIONAL CHECKS WERE GOOD IAW COLLINS COMPONENT MANUAL.  AIRCRAFT RELEASED FOR SERVICE.  (M)
